# SDR AALA20140621010

- Difficulty date: June 21, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 108,032 hours, 17,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5736645
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT LT FUSELAGE INBD TE.  REPLACED LAMP FOR EMER LIGHT AT LT FUSELAGE INBD TE.  OPERATIONS CHECKED NORMAL.
